# SDR DALA13035130945

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 62,982 hours, 47,460 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE CREW DIVERTED THE ACFT AFTER SMOKE WAS REPORTED CIRCULATING IN THE CABIN.  MX REPAIRED A HYD LINE LEAK IN BAG BIN TUNNEL AREA.  DUCT BURN OUT PROCEDURES WERE COMPLETED.
